Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Fever, stuffed nose, sneezing, cough. 3.5 year old. Given sinarest. Are we in going in a right way?

Hi, I have 3.5 yrs old son who is suffering from fever since Friday night. The symptoms started with stuffed nose and high fever. Now we suspect that he has croup since while sneezing and cough he is probably having barking sound. We have administered him Sinarest CC since Friday night (three times a day 5ml) and in case of fever ibugesic. To relieve him further admistered him nebulization using Duolin and budecort. Please advice if we are in right direction. We will be able to take him to his paedatrician only tomorrow
Asked On : Wed, 22 Aug 2012
Answers:  1 Views:  134
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, Arun,
Thanks for query.
As having fever 4-5 days passed,your son requires some investigations.
Consult your pediatrician tomorrow.
Meanwhile the medicines you are giving are correct and give as and when required.
Give light diet and more water.
Ok and bye.
Answered: Wed, 22 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor